Подписаться
Francesco Leonetti
Francesco Leonetti
Подтвержден адрес электронной почты в домене univaq.it - Главная страница
Название
Процитировано
Процитировано
Год
Sharp regularity for functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Journal of Differential Equations 204 (1), 5-55, 2004
2842004
Regularity results for minimizers of irregular integrals with (p,q) growth
L Esposito, F Leonetti, G Mingione
Walter de Gruyter GmbH & Co. KG 14 (2), 245-272, 2002
1202002
Higher integrability for minimizers of integral functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
journal of differential equations 157 (2), 414-438, 1999
961999
Regularity for minimizers of functionals with p–q growth
L Esposito, F Leonetti, G Mingione
Nonlinear Differential Equations and Applications NoDEA 6 (2), 133-148, 1999
841999
Quasiconformal solutions to certain first order systems and the proof of a conjecture of GW Milton
F Leonetti, V Nesi
Journal de mathématiques pures et appliquées 76 (2), 109-124, 1997
581997
Maximum principle for vector-valued mappings minimizing variational integrals
A D'Ottavio, F Leonetti, C Musciano
ATTI DEL SEMINARIO MATEMATICO E FISICO UNIVERSITA DI MODENA 46, 677-684, 1998
481998
A new Poincaré inequality and its application to the regularity of minimizers of integral functionals with nonstandard growth
T Bhattacharya, F Leonetti
Nonlinear Analysis: Theory, Methods & Applications 17 (9), 833-839, 1991
451991
W2, 2 regularity for weak solutions of elliptic systems with nonstandard growth
T Bhattacharya, F Leonetti
Journal of mathematical analysis and applications 176 (1), 224-234, 1993
321993
Integrability for solutions to some anisotropic elliptic equations
F Leonetti, F Siepe
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2867-2873, 2012
282012
Maximum principle for vector valued minimizers
F Leonetti, F Siepe
Journal of Convex Analysis 12 (2), 267, 2005
282005
Maximum principle for vector-valued minimizers of some integral functionals
F Leonetti
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 5 (1), 51-56, 1991
281991
Higher integrability for minimizers of integral functionals with nonstandard growth
F Leonetti
Journal of differential equations 112 (2), 308-324, 1994
261994
Global integrability for weak solutions to some anisotropic elliptic equations
A Innamorati, F Leonetti
Nonlinear Analysis: Theory, Methods & Applications 113, 430-434, 2015
242015
Global integrability for minimizers of anisotropic functionals
F Leonetti, F Siepe
Manuscripta Mathematica 144 (1), 91-98, 2014
232014
A uniform estimate for positive solutions of semilinear elliptic equations
G Fusco, F Leonetti, C Pignotti
Transactions of the American Mathematical Society 363 (8), 4285-4307, 2011
232011
On the regularity of very weak minima*
D Giachetti, F Leonetti, R Schianchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 126 (2 …, 1996
231996
Weak differentiability for solutions to nonlinear elliptic systems withp, q-growth conditions
F Leonetti
Annali di matematica pura ed applicata 162 (1), 349-366, 1992
221992
Local boundedness for minimizers of some polyconvex integrals
G Cupini, F Leonetti, E Mascolo
Archive for Rational Mechanics and Analysis 224 (1), 269-289, 2017
212017
Local boundedness for vector valued minimizers of anisotropic functionals
F Leonetti, E Mascolo
Zeitschrift für Analysis und ihre Anwendungen 31 (3), 357-378, 2012
182012
Absence of Lavrentiev gap for non-autonomous functionals with (p, q)-growth
A Esposito, F Leonetti, PV Petricca
Advances in Nonlinear Analysis 8 (1), 73-78, 2019
172019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20